Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 04-04-2009, 03:35 AM
HockeyGal HockeyGal is offline
Junior Member
 
Join Date: Apr 2009
Posts: 2
Default Zonegran--Hair Loss, Loss of Taste, Nightmares, etc...BUT IT WORKS.

Hello Everyone, Your posts sound so very familiar. Like most of you, I too cannot eat on Zonegran and have lost most of my hair. -- Although, it has my seizures under control beautifully, the side effects (although minimal in my case) are nonetheless troublesome. -- Nothing would work for me until I started on Zonegran. -- After titrating my dosage to 400mgs. daily (100mg. x 4) my seizures stopped immediately. -- It was a blessing! -- Now, even though I have been seizure-free for nearly three (3) years, I stuggle daily with the inability to eat and taste food, the fatigue, the nightmares, the "brain fog" and the unbelievable hair loss. -- I lost enough hair to fill a plastic Zip-Loc sandwich baggie eveytime I washed my hair. It's was frightenting! -- But, what's the alternative? -- Over the years, I too have found some relief in alternative therapies. -- I, too, highly recommend a chiropractor, as "Susan" did in the post before mine. -- Chiropractic manipulation seems to lessen the fatigue and brain "fogginess" for reasons unknown to me. But, it does help. -- Also, BIOTIN (1,000mg. Daily) seems to be keeping what little hair I have left in-tact. It's not re-growing what I've already lost but, I'm not losing my hair in devastating "clumps" anymore. -- Maybe if someone is just starting out on Zonegran, they can start a Biotin regimen at the same time and avoid losing their hair all together. -- As far as getting my sense of taste back or my appetite...I haven't conquered that yet. Sorry to say, I have just gotten use to it. -- It makes no difference what you eat..it all taste like NOTHING. -- Hope this post finds everyone looking for Zonegran information...and finds them well. -- Take Care!
Reply With Quote
  #2  
Old 04-04-2009, 03:41 AM
HockeyGal HockeyGal is offline
Junior Member
 
Join Date: Apr 2009
Posts: 2
Default As for TOPAMAX....

My doctors felt it was too dangerous for me to stay on and took me off of it. Although I had no side-effects while on it, they claimed the potential for serious harm was too great. I wonder why I wasn't told that before I was ever prescribed it in the first place?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:27 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.